# SDR VNAA202401050013

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69033102
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FS 510.75 WITHIN 1,628.27 FH (BEFORE 20,510.04 FH) AFTER ACCOMPLISHMENT OF SECTION I, REPAIR, OR REPLACE THE DISCREPANT AREAS  IN ACCORDANCE WITH APPROVED PROCEDURES.  LIGHTNING STRIKE DAMAGE BTW FS 510.75 AND STRG 16LH /17LH WAS REPAIRED PER REO 690-53-31-793 REV. --.
